# SDR CA101027006

- Difficulty date: October 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA60600
- Aircraft time: 6,676 hours
- Engine: Lyc IO540K1J5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Fod
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(CAN) ALUMINUM PLUG LEFT IN BYPASS OIL PORT AFTER INITIAL START/RUN BY OVERHAUL SHOP.
